MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Catalog Number MQ1410
Medical Device Problem Codes Break (1069); Crack (1135); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an ultrasound guided breast biopsy procedure through normal tissue, the needle of the product allegedly didn't penetrate the tissue properly.It was further reported that notch length selection parts of product had fallen off.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an ultrasound guided breast biopsy through normal tissue, the needle of the product allegedly didn't penetrate the tissue properly.It was further reported that notch length selection parts of product had fallen off.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: two marquee disposable core biopsy instruments were received for evaluation.During visual evaluation, both devices appeared to have residue throughout and also both device's penetration depth marker appeared to be detached from the device and was not returned.Also, a crack was noted to both device's depth adjustment plate.Upon functional testing, both needles were not noted to be dull at the distal end.Therefore, the investigation is inconclusive for the reported difficult to insert as the reported event can't able be replicated in the laboratory.The investigation is confirmed for the reported break as the penetration depth was noted to be broken from both received devices and also the investigation is confirmed for the identified crack as a crack was noted to both device's depth adjustment plate.A definitive root cause for the alleged difficult to insert, break and identified crack issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one marquee disposable core biopsy instrument was evaluated.During visual evaluation, the device appeared to have residue throughout and also device's penetration depth marker appeared to be detached from the device and was not returned.Also, a crack was noted to the device's depth adjustment plate.Upon functional testing, the returned device's needle was not noted to be dull at the distal end.Therefore, the investigation is inconclusive for the reported difficult to insert as the reported event can't able be replicated in the laboratory.The investigation is confirmed for the reported break as the penetration depth was noted to be broken from the received device and also the investigation is confirmed for the identified crack as a crack was noted to the returned device's depth adjustment plate.A definitive root cause for the alleged difficult to insert, break and identified crack issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (component, method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21261442
Report Number2020394-2025-00029
Device Sequence Number11846202
Product Code KNW
UDI-Device Identifier00801741097133
UDI-Public(01)00801741097133(11)240614(17)270428(10)0001567247
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMQ1410
Device Lot Number0001567247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer03/24/2025
07/07/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date04/17/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown